Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Non-itchy rash; muscle pain
Jun 28, 2013

For about a week I've been getting a rash on my arms, chest and back. The spots are red and turn white when pressure is applied to them. They are not itchy, sore on not raised. Also, I've had some pain in my neck and back. I had assumed these two were non-related but now not sure. I'm non detectable with an absolute cd4 of about 490 and a cd4 percentage of 22% and been on atripla for two years without any side-affects. Does this sound like anything you know of?

Response from Dr. Henry

Scattered spots as you described can be due to eosinophilic folliculitis or other HIV -related conditions as well as other non-HIV related problems (ie ezcema or syphilis). Can be a challenge to properly diagnose skin problems so when I am stumped I refer to a dermatologist for diagnosis. It is not common for a person doing well after two years on Atripla to suddenly develop a drug reaction or HIV skin problem. KH



Previous
Alternatives to Kaletra?
Next
left leg toe paining, burning and not able to walk,

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement